# SDR CALA2018110502296

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: DS211143120400
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SKIN INNER SURFACE LOWER FWD & AFT SECTIONS CORROSION A ROUND FASTENER HOLES (12 EA) ON HAECO LCQ REF 9297399 SPEC A3NB- 06-3-6001 GENERATED BY N078570
